Is allergy medicine bad for you

Common Questions and Answers about Is allergy medicine bad for you

allergies

Avatar f tn You can only take benedryl, nothing else.
Avatar f tn Is there any cold medicine that is safe for us? I had a bad running nose, sore throat and a lot of pressure in my head.
2114467 tn?1358210256 Sure, ask your doctor about it but my guess is that it will be OK. If it works for you now then I would definitely take it. It helps to have as many knows as possible when you are taking new meds & new rescue meds. Be double sure you drink lots of liquids when you take any antihistamine while treating (well, all the time actually).
Avatar f tn I know how you feel.
7945295 tn?1397658820 Do any of you lady's take zyrtec for allergies? I don't like taking anything period but my allergies are sever. I claritan with my son but I feel like zyrtec works better. I was told its just as safe but figured I'd see what you lady's take.
Avatar m tn The tupperware one is hard to find nowadays and is a bit pricey for what it is. I was wondering what solutions do the rest of you use to get around this as a guy specifically? I've tried ordering this one recently (https://www.amazon.com/dp/B01CQOU39U/) but its not quite thin enough as because I put it in my back pocket, its a bit too thick and digs into my butt, haha. If anyone could give me some help I would really appreciate it because these were the only two solutions I could find.
Avatar f tn What medicine can I take for allergies?
Avatar n tn The Foradil will last for a long time. It will save you a hospital bill on a bad day. The albuterol suflate is short-acting. The steroidal inhalers do NOT work immediately.
Avatar f tn Yes..Advair is horrible for you. It brings your immune system way down. If you can go without it, I suggest you do so. I have meneire's diseases and I believe it was caused by the advair. My sister is on the Advair and has a constant sore throat but she can't breath very well without it. She could breath better before she was on advair. At first, you feel great on Advair. After a few months, for a lot of people, your health is worse.
Avatar f tn I had post nasal drip which is causing my throat to be red, both my nose and ears are congested. No allergy medicine or nose spray is really helping me and now I noticed after I took the medicine sudafed I have mucus like on my tonsils area. I'm so annoyed and aggravated I don't know what to think anymore. I asked him over and over again I told him to please tell me if he has something he said he doesn't.
Avatar f tn cold n cough are kind of allergy try anti-allergy tablets..
Avatar f tn Hi It can be because of allergy in long term that infected your sinus and also the medecine you take for allergy, I have the same problem and I am trying changing my diet to see what happens. I will post if I have results.
2022859 tn?1342283129 I had the same problem as you. Im allergic to grass which means summer lawn mowing makes me miserable! I bugged my midwife incessantly and she precribed me a generic allergy medicine (its the same as claritin) she also gave me a nasal spray because i was complaining so much lol. Thankfully my allergies have died down but when they get really bad i take my allergy medicine.
Avatar f tn THank you for your reply. I have never had nasa or sinus problems. This is the only thing I get March or April and September and Octob er. Since I was 17 and I am now 61. I have polycythemia vera and had a heart attack 3 years ago and they put in stents. This cough is unbearable every time I get it and it last for 4 weeks and disappears. The doctor giv es me cough medicine but it still is unbearable for 4 weeks.
Avatar n tn MY dog took a popular medicine for arthritis last week for the first time. On the 3rd day he began vomiting blood(dark brown with small blood clots) It was the weelend so I called a vet out of town I knew and he said yes this was a side effect. I fed him pedialite through a syringe and pepto bismol. Saturday he threw up 20 times. Sunday only 3 times. By Monday he was still weak but not vomiting and was able to keep down small amounts of rice and ground chicken.
Avatar m tn But right now the itchy feeling is gone and for a few months, it has been converted to chest pain and throat pain. She is having pain all the time. The type of pain is like some pin is piercing. It happens in the chest, back and also feels like her tongue is also paining. What should I do? Due to the pandemic, I can't even go to many places. ** The medicine that mother was consuming for nerve 1.Betahistine Hydrochloride tablets 2. Tramadol and acetaminophen tablets 3.
Avatar f tn I was out riding my back felt something in my ear, 2 days later sore throat, my ear is still not back to normal 1 week in a half later (like a buble sound in my ear), this morning my throat is sore again and don t want to take more medicine, I got tested for phadiatops and got a close to positive result so I was wondering if im just not allergic to mits and stuff?
Avatar f tn When your baby has a milk allergy like my younger son does then it can be bad for them my son has the milk protein allergy 2-3% of babies are born with it and he happened to be one of them we have been told that he could outgrow it by 2 but there's also a chance he could never outgrow it he almost died at 5 months because my husband bought the wrong formula and we had to rush my son to the ER as he became unresponsive
Avatar n tn If so, you may have an allergy to progesterone. It is supposedly a rare allergy but I don’t think it is. It is just that few doctors have ever heard of it. I have this allergy and my symptoms are not progressing to anaphylaxis. Even men can be allergic to their hormones. I recommend visiting an allergist and having allergy testing done that includes testing for progesterone and, possibly, estrogen allergy (estrogen if you are female). I doubt a dermatologist would be able to help.
Avatar n tn I feel for you. I don't have a "true" mint allergy, but I know what you're talking about all too well about not being able to be around that strong smell when someone is chewing mint gum or is using breath mints. It does the same thing to me--headaches and nausea. I also have MCS, so I can relate to your frustration with your experience with your doctors.